Actions of finite groups on commutative rings I

Authors

  • A. G. Naoum
  • W. K. Al-Aubaidy

DOI:

https://doi.org/10.5556/j.tkjm.34.2003.311

Abstract

Let $R$ be a commutative ring with 1, and let $G$ be a finite group of automorphisms of $R$. Denote by $R^G$ the fixed subring of $G$, and let $I$ be a subset of $R^G$. In this paper we prove that if the ideal generated by $I$ in $R$ satisfies a certain property with regard to projectivity, flatness, multiplication or related concepts, then the ideal generated by $I$ in $R^G$ also satisfies the same property.

Author Biography

A. G. Naoum

Department of Mathematics, College of Science, University of Baghdad, Jadiryah-Baghdad, Iraq.

Published

2003-09-30

How to Cite

Naoum, A. G., & Al-Aubaidy, W. K. (2003). Actions of finite groups on commutative rings I. Tamkang Journal of Mathematics, 34(3), 201-212. https://doi.org/10.5556/j.tkjm.34.2003.311

Issue

Section

Papers